IDEAS home Printed from https://ideas.repec.org/a/spr/metcap/v17y2015i3d10.1007_s11009-013-9390-3.html
   My bibliography  Save this article

Solving Wentzell-Dirichlet Boundary Value Problem with Superabundant Data Using Reflecting Random Walk Simulation

Author

Listed:
  • J.-P. Morillon

    (Université de La Réunion)

Abstract

In this paper, we are interested in numerical solution of some linear boundary value problems with Wentzell’s boundary part and superabundant data on this part, by the means of simulation of reflected random walks. We use a probabilistic interpretation of solution, assuming that the diffusion coefficient and the boundary data are sufficiently smooth, and applying Itô’s formula. From this stochastic representation of solution, we extend the algorithm obtained for mixed standard boundary conditions to the case of diffusion-reflection on the boundary, so called Wentzell’s boundary condition. We then obtain numerical results by applying the stochastic method based upon this generalized algorithm.

Suggested Citation

  • J.-P. Morillon, 2015. "Solving Wentzell-Dirichlet Boundary Value Problem with Superabundant Data Using Reflecting Random Walk Simulation," Methodology and Computing in Applied Probability, Springer, vol. 17(3), pages 697-719, September.
  • Handle: RePEc:spr:metcap:v:17:y:2015:i:3:d:10.1007_s11009-013-9390-3
    DOI: 10.1007/s11009-013-9390-3
    as

    Download full text from publisher

    File URL: http://link.springer.com/10.1007/s11009-013-9390-3
    File Function: Abstract
    Download Restriction: Access to the full text of the articles in this series is restricted.

    File URL: https://libkey.io/10.1007/s11009-013-9390-3?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Souza de Cursi, J.E., 1994. "Numerical methods for linear boundary value problems based on Feyman–Kac representations," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 36(1), pages 1-16.
    2. Bally, Vlad & Talay, Denis, 1995. "The Euler scheme for stochastic differential equations: error analysis with Malliavin calculus," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 38(1), pages 35-41.
    Full references (including those not matched with items on IDEAS)

    Most related items

    These are the items that most often cite the same works as this one and are cited by the same works as this one.
    1. Wu, Shujin & Han, Dong, 2007. "Algorithmic analysis of Euler scheme for a class of stochastic differential equations with jumps," Statistics & Probability Letters, Elsevier, vol. 77(2), pages 211-219, January.
    2. Madalina Deaconu & Samuel Herrmann, 2023. "Strong Approximation of Bessel Processes," Methodology and Computing in Applied Probability, Springer, vol. 25(1), pages 1-24, March.
    3. Protter, Philip & Qiu, Lisha & Martin, Jaime San, 2020. "Asymptotic error distribution for the Euler scheme with locally Lipschitz coefficients," Stochastic Processes and their Applications, Elsevier, vol. 130(4), pages 2296-2311.
    4. BALLY Vlad & TALAY Denis, 1996. "The Law of the Euler Scheme for Stochastic Differential Equations: II. Convergence Rate of the Density," Monte Carlo Methods and Applications, De Gruyter, vol. 2(2), pages 93-128, December.
    5. Givon, Dror & Kupferman, Raz, 2004. "White noise limits for discrete dynamical systems driven by fast deterministic dynamics," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 335(3), pages 385-412.
    6. Brandt, Michael W. & Santa-Clara, Pedro, 2002. "Simulated likelihood estimation of diffusions with an application to exchange rate dynamics in incomplete markets," Journal of Financial Economics, Elsevier, vol. 63(2), pages 161-210, February.
    7. Denis Belomestny & Tigran Nagapetyan, 2014. "Multilevel path simulation for weak approximation schemes," Papers 1406.2581, arXiv.org, revised Oct 2014.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:metcap:v:17:y:2015:i:3:d:10.1007_s11009-013-9390-3. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Sonal Shukla or Springer Nature Abstracting and Indexing (email available below). General contact details of provider: http://www.springer.com .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.